MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,PEEK P-LCK,2.9X 12.5MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. SUTR ANCH,PEEK P-LCK,2.9X 12.5MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number SUTR ANCH,PEEK P-LCK,2.9X 12.5MM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2021, it was reported by a sales representative via e-mail that a ar-2923ps suture anchors eyelet broke.This occurred during a bankart repair the surgeon was tensioning the suture for the pushlock anchor and all of a sudden the suture was no longer in the drill tunnel.The surgeon pulled the anchor out and noticed that the eyelet had broken and the suture would not remain in the eyelet.All fragments were retrieved and the case was completed using a new ar-2923ps suture anchor from a different lot.There was no patient effect reported.Additional information provided on 12/14/2021 : a ar-2923ds was used to prepare the bone socket.The bone quality of the patient was good.

Brand Name
SUTR ANCH,PEEK P-LCK,2.9X 12.5MM
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13471238
Report Number1220246-2022-04397
Device Sequence Number19280216
Product Code MAI
UDI-Device Identifier00888867028036
UDI-Public00888867028036
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K101679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberSUTR ANCH,PEEK P-LCK,2.9X 12.5MM
Device Catalogue NumberAR-2923PS
Device Lot Number14060975
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2021
Initial Report FDA Received Date02/07/2022
Date Device Manufactured09/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown